# SDR SIMA20140317004

- Difficulty date: March 17, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 27,078 hours, 22,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 64145
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOLLOWING EMERGENCY LIGHT INOPERATIVE.  BOTH OVERWING, AFT FLOOR & AFT 2 CEILING LIGHTS.  R & R NR 4 BATTERY POWER SUPPLY IAW AMM-33-50-04.  OPERATIONS CHECKED GOOD.
